MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX PUSHER; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00535010
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx pusher advanix pancreatic stent was used to treat pancreatic duct stenosis during an endoscopic biliary drainage procedure performed on (b)(6) 2024.During the procedure, the guidewire became stuck when crossing through the pusher.Subsequently, it was noted that the back end of the guidewire was slightly flattened, and the proximal side of the guide catheter was smashed.The flattened part was then cut off with surgical pliers and another attempt was made to cross the guidewire; however, the same event of the guidewire being stuck occurred.Consequently, a needle was used to poke the insertion port of the pusher's guidewire lumen and the guidewire was able to advance smoothly.The procedure was completed with this device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter-guide break.Block h11: correction to the initial mdr in blocks b5 and h6 (device codes).
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex rx pusher advanix pancreatic stent was used to treat pancreatic duct stenosis during an endoscopic biliary drainage procedure performed on (b)(6) 2024.During the procedure, the guidewire became stuck when crossing through the pusher.Subsequently, it was noted that the back end of the guidewire was slightly flattened, and the proximal side of the guide catheter was smashed.The flattened part was then cut off with surgical pliers and another attempt was made to cross the guidewire; however, the same event of the guidewire being stuck occurred.Consequently, a needle was used to poke the insertion port of the pusher's guidewire lumen and the guidewire was able to advance smoothly.The procedure was completed with this device.There were no patient complications reported as a result of this event.Update based on a review of complaint details on september 04, 2024.Upon further review of the complaint details, it was initially reported that the proximal side of the guide catheter was smashed; however, the complaint device is a naviflex rx pusher advanix pancreatic stent and a guide catheter is not a component for this device.The proximal side of the guide catheter was smashed is in reference to the guidewire used in the procedure, not the naviflex rx pusher advanix pancreatic stent.Therefore, there is no reportable allegation against the naviflex rx pusher advanix pancreatic stent and there was no serious injury, boston scientific no longer considers this to be a reportable event.

Brand Name
NAVIFLEX RX PUSHER
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19255106
Report Number3005099803-2024-02090
Device Sequence Number17943651
Product Code FGE
UDI-Device Identifier08714729856214
UDI-Public08714729856214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2025
Device Model NumberM00535010
Device Catalogue Number3501
Device Lot Number0032872885
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown